On hermitian bilinear forms in complex normal variables
AbstractBilinear forms in complex normal variables when matrices of the forms are rectangular are considered. Expressions for the cumulants, joint cumulants of arbitrary order of hermitian bilinear and hermitian quadratic forms are given. Necessary and sufficient conditions for the independence of two hermitian bilinear forms and a hermitian bilinear and a hermitian quadratic form are stated.
How to Cite
Sultan, S. A. (1997). On hermitian bilinear forms in complex normal variables. Statistica, 57(2), 179–188. https://doi.org/10.6092/issn.1973-2201/1057
Copyright (c) 1997 Statistica
This work is licensed under a Creative Commons Attribution 3.0 Unported License.